# SDR UHLA2011090600285

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 6,315 hours, 4,989 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE IN FLIGHT AT FL290 DOOR PAX FWD OPEN EICAS MESSAGE CAME ON, MESSAGE WAS THEREAFTER INTERMITTENT.  LUBRICATED L1 DOOR CONTACTS IAW EMB 170 MM 52-11-20-06.  OPS CHECK GOOD IAW EMB 170 MM 52-11-20-06.
